MAUDE Adverse Event Report: OM HALYARD, INC. HALYARD; GOWN, SURGICAL

OM HALYARD, INC. HALYARD; GOWN, SURGICAL
Model Number 44673
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
Insect found inside the sterile package.

Brand Name
HALYARD
Common Device Name
GOWN, SURGICAL
Manufacturer (Section D)
OM HALYARD, INC.
9120 lockwood blvd
mechanicsville VA 23116
MDR Report Key16459769
Report Number16459769
Device Sequence Number15067465
Product Code FYA
UDI-Device Identifier10680651446739
UDI-Public(01)10680651446739(17)270926(10)AH2269TFG
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/31/2023
Report Date (Section F) 01/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number44673
Device Catalogue Number44673
Device Lot NumberAH2269TFG
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/01/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/01/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/31/2023